# SDR VNAA2019012599904

- Difficulty date: January 25, 2019
- Submitted: January 26, 2019
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 34,429 hours, 34,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CLBL9 CORRODED AND DAMAGED BETWEEN FS559.00+112.00+643. FABRICATED NEW SEAT TRACK LBL9 FS559.00+112 TO 559.00+643 AND INSTALLED.
